Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Kähler-Ricci flow on stable Fano manifolds

Valentino Tosatti1

1Department of Mathematics, Harvard University, Cambridge, MA 02138. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 640, Pages 67–84, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.019, January 2010

Publication History

Received:
2008-10-28
Published Online:
2010-01-20

Abstract

We study the Kähler-Ricci flow on Fano manifolds. We show that if the curvature is bounded along the flow and if the manifold is K-polystable and asymptotically Chow semistable, then the flow converges exponentially fast to a Kähler-Einstein metric.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
[2]
Duong H. Phong
Acta Mathematica Vietnamica, 2014, Volume 39, Number 1, Page 35
[3]
Hongnian Huang
Mathematische Zeitschrift, 2014, Volume 276, Number 3-4, Page 953
[4]
Hongnian Huang
The Journal of Geometric Analysis, 2015, Volume 25, Number 2, Page 1080
[5]
Jian Song and Yuan Yuan
Geometric and Functional Analysis, 2012, Volume 22, Number 1, Page 240
[6]
Valentino Tosatti
Expositiones Mathematicae, 2012, Volume 30, Number 1, Page 11
[7]
Kai Zheng
Pacific Journal of Mathematics, 2011, Volume 251, Number 2, Page 469

Comments (0)

Please log in or register to comment.